# SDR DALA2015021701445

- Difficulty date: February 16, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 106,216 hours, 12,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EMERGENCY LIGHTS OUT.  FOUND OPEN POWER SUPPLY FUSE,  REPLACED FUSE.
